MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER PRESENCE LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER PRESENCE LIFT; PATIENT LIFT
Model Number HOY-PRESENCEWSC-S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that during a lift transferring a patient from a wheelchair to a bed the strap failed.Susie states the strap was a hoyer sling, and the straps were not frayed.Fortunately, there were no injuries when asked whether the lift and sling had been removed from service and asking for pics showing that failed strap, she mentioned the sling was disposed of.When asking for an item or model # of the sling, she was not certain, but said the sling was blue.I confirmed if the main color of the sling was blue of if one of the colors on the sling was blue - she restated the main color of the sling was blue.I then told her that sling was likely not a hoyer sling as the predominant color on our slings is grey with color accents for identification.Complaint # (b)(4) was entered into our system.
 
Additional Manufacturer Narrative
This report or other informtion submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
HOYER PRESENCE LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key21955877
Report Number3009402404-2025-00016
Device Sequence Number15241676
Product Code FSA
UDI-Device Identifier00810055881499
UDI-Public00810055881499
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHOY-PRESENCEWSC-S
Device Catalogue NumberHOY-PRESENCEWSC-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight126 KG